# SDR TRAX200701976

- Difficulty date: December 22, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING CRACKED AT FS 461 RBL10.   REMOVED CRACKED BATHTUB FITTING  IAW CRJ SRM 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. LOCATED SERVICEABLE FITTING P/N 600-31068-19 IAW CRJ 200 SRM 51-40-11.  INSTALLED SERVICEABLE FITTING IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21.
